# SDR UALA2012043002544

- Difficulty date: April 30, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 61,889 hours, 21,939 cycles
- Engine: Pwa PW2037
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Condition: Used
- Location: Seat 5ab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE O2 BOTTLE 5AB USED, REPLACED O2 ROW 5A.
